View : 49 Download: 0

Construction of self-dual codes over F 2 + uF 2

Title
Construction of self-dual codes over F 2 + uF 2
Authors
Han S.Lee H.Lee Y.
Ewha Authors
이혜숙이윤진
SCOPUS Author ID
이혜숙scopusscopus; 이윤진scopus
Issue Date
2012
Journal Title
Bulletin of the Korean Mathematical Society
ISSN
1015-8634JCR Link
Citation
vol. 49, no. 1, pp. 135 - 143
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
We present two kinds of construction methods for self-dual codes over F 2 + uF 2. Specially, the second construction (respectively, the first one) preserves the types of codes, that is, the constructed codes from Type II (respectively, Type IV) is also Type II (respectively, Type IV). Every Type II (respectively, Type IV) code over F 2 + uF 2 of free rank larger than three (respectively, one) can be obtained via the second construction (respectively, the first one). Using these constructions, we update the information on self-dual codes over F 2 + uF 2 of length 9 and 10, in terms of the highest minimum (Hamming, Lee, or Euclidean) weight and the number of inequivalent codes with the highest minimum weight. © 2012 The Korean Mathematical Society.
DOI
http://dx.doi.org/10.4134/BKMS.2012.49.1.135
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE